PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 29 | 1 | 139-149
Tytuł artykułu

Exponential Convergence For Markov Systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Markov operators arising from graph directed constructions of iterated function systems are considered. Exponential convergence to an invariant measure is proved.
Słowa kluczowe
Wydawca
Rocznik
Tom
29
Numer
1
Strony
139-149
Opis fizyczny
Daty
wydano
2015-09-01
otrzymano
2015-05-28
poprawiono
2015-06-15
online
2015-09-30
Twórcy
Bibliografia
  • [1] Barnsley M.F., Demko S.G., Elton J.H., Geronimo J.S., Invariant measures for Markov processes arising from iterated function systems with place dependent probabilities, Ann. Inst. H. Poincaré Probab. Statist. 24 (1988), 367–394.
  • [2] Hairer M., Exponential mixing properties of stochastic PDEs through asymptotic coupling, Probab. Theory Related Fields 124 (2002), 345–380.
  • [3] Hairer M., Mattingly J., Scheutzow M., Asymptotic coupling and a general form of Harris’ theorem with applications to stochastic delay equations, Probab. Theory Related Fields 149 (2011), no. 1, 223–259.
  • [4] Horbacz K., Szarek T., Irreducible Markov systems on Polish spaces, Studia Math. 177 (2006), no. 3, 285–295.
  • [5] Horbacz K.,Ślęczka M., Law of large numbers for random dynamical systems, Preprint 2013, arXiv:1304.6863.
  • [6] Kapica R.,Ślęczka M., Random iteration with place dependent probabilities, Preprint 2012, arXiv:1107.0707v2.
  • [7] Mauldin R.D., Williams S.C., Hausdorff dimension in graph directed constructions, Trans. Amer. Math. Soc. 309 (1988), 811–829.
  • [8] Mauldin R.D., Urbański M., Graph directed Markov systems: geometry and dynamics of limit sets, Cambridge University Press, Cambridge, 2003.
  • [9] Rachev S.T., Probability metrics and the stability of stochastic models, John Wiley, New York, 1991.
  • [10]Ślęczka M., The rate of convergence for iterated function systems, Studia Math. 205 (2011), no. 3, 201–214.
  • [11] Werner I., Ergodic theorem for contractive Markov systems, Nonlinearity 17 (2004), 2303–2313.
  • [12] Werner I., Contractive Markov systems, J. London Math. Soc. (2) 71 (2005), 236–258.
  • [13] Wojewódka H. Exponential rate of convergence for some Markov operators, Statist. Probab. Lett. 83 (2013), 2337–2347.[WoS]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_amsil-2015-0011
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.